A Keynes-galaxistól a Friedman-galaxisig

Gazdag László (2001) A Keynes-galaxistól a Friedman-galaxisig. GAZDASÁG ÉS TÁRSADALOM, 2001 (1-4). pp. 69-81. ISSN 0865-7823

[img]
Preview
Text
GT_2001_1_4_03_Gazdag_u.pdf

Download (517Kb) | Preview
Official URL: http://gt.nyme.hu/gt_2001_1-4.html

Tudományterület / tudományág

social sciences > economic science(s)

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:1598063
Date Deposited: 2016. Nov. 15. 10:30
Last Modified: 2016. Nov. 15. 10:30
URI: http://publicatio.nyme.hu/id/eprint/1167

Actions (login required)

View Item View Item